# SDR SWIA201230254

- Difficulty date: March 29, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 41,499 hours, 53,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON BUTT STRAP BETWEEN STATIONS 4214.0 AND 4992.0 AT PASSENGER DOOR ENTRY WAY FORWARD FUSELAGE.  (SERVICE)  REPLACED TWO LEFT CENTER FORWARD BUTT STRAPS BETWEEN FRAMES 13A AND 21, LEFT CENTER T-PROFILE FLOOR SUPPORT IN REFERENCE TO 120 SRM.
